Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



An ergodic theorem for constrained sequences of functions

Author: John C. Kieffer
Journal: Bull. Amer. Math. Soc. 21 (1989), 249-254
MSC (1985): Primary 28D99; Secondary 60G10, 94A15
MathSciNet review: 998629
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Blahut, Principles and practice of information theory, Addison-Wesley, Reading, Mass., 1987.
  • 2. L. Breiman, The individual ergodic theorem of information theory, Ann. Math. Statist. 28 (1957), 809-811. MR 92710
  • 3. I. Csiszár, J. Körner, L. Lovász, K. Marton, and G. Simonyi, Entropy splitting for antiblocking pairs and perfect graphs (submitted).
  • 4. J. Kingman, The ergodic theory of subadditive stochastic processes, J. Roy. Statist. Soc. Ser.B 30 (1968), 499-510. MR 254907
  • 5. Donald Ornstein and Benjamin Weiss, The Shannon-McMillan-Breiman theorem for a class of amenable groups, Israel J. Math. 44 (1983), no. 1, 53–60. MR 693654,
  • 6. Paul C. Shields, The ergodic and entropy theorems revisited, IEEE Trans. Inform. Theory 33 (1987), no. 2, 263–266. MR 880168,

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 28D99, 60G10, 94A15

Retrieve articles in all journals with MSC (1985): 28D99, 60G10, 94A15

Additional Information


American Mathematical Society